RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 833–836 (Mi dan37971)  

GEOPHYSICS

Linear piezomagnetic effect in an elastic medium

V. A. Bernstein

The Sakhalin Integrated Research Institute, Novoaleksandrovsk

Full text: PDF file (456 kB)

Document Type: Article
UDC: 550.382.8
Presented: M. A. Sadovskii
Received: 19.12.1972

Citation: V. A. Bernstein, “Linear piezomagnetic effect in an elastic medium”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 833–836

Citation in format AMSBIB
\Bibitem{Ber73}
\by V.~A.~Bernstein
\paper Linear piezomagnetic effect in an elastic medium
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 833--836
\mathnet{http://mi.mathnet.ru/dan37971}


Linking options:
  • http://mi.mathnet.ru/eng/dan37971
  • http://mi.mathnet.ru/eng/dan/v213/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019